# SDR C2XA08RI039

- Difficulty date: March 13, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 148149
- Aircraft time: 21,151 hours, 15,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202725
- Condition: Faulty
- Location: Lavatory
- Part time: 2,152 hours, 15,813 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3128 - EWR - CREW REPORTED LAVATORY SMOKE DETECTOR WARNING DURING DESCENT.  EWR MX REMOVED AND REPLACED SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
